# SDR USAA2012080200012

- Difficulty date: July 19, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 3080
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON INTERNAL AREA AT HOUSING OF RIGHT WING INTERCONNECTING STRUT BETWEEN WS 486 TO WS 551 & BETWEEN RIB 9 TO RIB 10.  REPLACED RIGHT WING INTERCONNECTING STRUT IAW A319 AMM 27-51-44-001-A.
